MathSciNet Relay Station
MathSciNet bibliographic data
MR400744 (53 #4574) 65N30
Baker, Garth A. A finite element method for first order hyperbolic equations. Math. Comput. 29 (1975), no. 132, 995–1006.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement